# SDR RAIA990641

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 8562BPEGP1
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 7154 - STL - NOSE GEAR LIGHT AND RT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE.  WHEN GEAR EXTENDED EMERGENCY GEARS LIGHTS SHOWED 3 GREEN.  ONCE ON GROUND RT MAIN GEAR LIGHT CAME BACK ON.  MAINTENANCE REPLACED LANDING GEAR BULBS ON CAP PANEL.  (M)
